I don't know if it's just me but since having implanon I've noticed a decrease in my ability to orgasm. It's driving me NUTS! I've been with my husband now for 4 years, and never have I had a problem with this on other birth controls or before birth control altogether. He ALWAYS got me to the finish point every single time. Now I haven't in over 2 months. I tried googling to no avail. Is this a common side effect or even a possible side effect? I don't think it's a lack of vaginal lubrication because I'm wet for the better part of the day and during sex. I'm at my wits end, I love the convenience of this method and the duration but if this means not being able to fully enjoy sex for the next 2 years then I'm going to consider having it removed. Please help!
Welcome to the new LiveJournal
Some changes have been made to LiveJournal, and we hope you enjoy them! As we continue to improve the site on a daily basis to make your experience here better and faster, we would greatly appreciate your feedback about these changes. Please let us know what we can do for you!